Triple Paste Overdose
If you use the product properly, a Triple Paste overdose is not likely to occur. If the ointment is accidentally ingested, however, serious problems could result. Potential symptoms if too much Triple Paste is taken by mouth include pneumonia, low blood sugar, and confusion. Treatment will likely involve managing the symptoms that occur as a result of the overdose.
Can You Use Too Much Triple Paste?
Triple Paste® Medicated Ointment is a nonprescription diaper rash ointment. It is not entirely clear what to expect from an overdose of this product, although dangerous effects are probably more likely if it is taken by mouth rather than applied to the skin.
If you suspect that your child may have overdosed on Triple Paste, contact your healthcare provider or a poison control center for further instructions.
Symptoms of a Triple Paste Overdose
Little is known about what may occur as the result of an overdose with Triple Paste. As previously stated, the chance of serious symptoms is likely greater if the product is taken by mouth.
Based on reported symptoms in people who overdosed on the individual components of Triple Paste by mouth, potential symptoms in cases where too much Triple Paste is used include but are not limited to:
- Dark urine
- Low blood sugar (hypoglycemia)
- Yellow eyes and skin (jaundice)
- Nausea and vomiting
- Pneumonia (particularly if the ointment is inhaled into the lungs).
Triple Paste should be stored safely out of the reach of children. This may be a little tricky, however, since the product is usually kept in the diaper changing area.
Treatment for an Overdose of Triple Paste
Treatment will usually involve supportive care, which consists of treating the symptoms that may arise as a result of the overdose. There is no specific antidote for a Triple Paste overdose.
It is important that you seek medical attention immediately if you believe that your child may have taken too much of this product.